American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Shigenori Matsumoto. Weak form of equidistribution theorem for harmonic measures of foliations by hyperbolic surfaces. Proc. Amer. Math. Soc. 144 (2016) 1289-1297.
Abstract, references, and article information   
View Article: PDF

[2] Tomoo Yokoyama. A topological characterization for non-wandering surface flows. Proc. Amer. Math. Soc. 144 (2016) 315-323.
Abstract, references, and article information   
View Article: PDF

[3] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[4] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[5] Ken’ichi Ohshika. A note on the rigidity of unmeasured lamination spaces. Proc. Amer. Math. Soc. 141 (2013) 4385-4389.
Abstract, references, and article information   
View Article: PDF

[6] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[7] Jonathan Bowden. The homology of surface diffeomorphism groups and a question of Morita. Proc. Amer. Math. Soc. 140 (2012) 2543-2549.
Abstract, references, and article information   
View Article: PDF

[8] Carlos Biasi and Carlos Maquera. A note on open 3-manifolds supporting foliations by planes. Proc. Amer. Math. Soc. 140 (2012) 961-969. MR 2869080.
Abstract, references, and article information   
View Article: PDF

[9] Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Marta Macho Stadler. Transversely Cantor laminations as inverse limits. Proc. Amer. Math. Soc. 139 (2011) 2615-2630. MR 2784831.
Abstract, references, and article information   
View Article: PDF

[10] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcos M. Alexandrino and Dirk Töben. Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008) 3271-3280. MR 2407093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bertrand Deroin. Nonrigidity of hyperbolic surfaces laminations. Proc. Amer. Math. Soc. 135 (2007) 873-881. MR 2262885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Marín. Rigidity of certain holomorphic foliations. Proc. Amer. Math. Soc. 134 (2006) 3595-3603. MR 2240672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tao Li. Commutator subgroups and foliations without holonomy. Proc. Amer. Math. Soc. 130 (2002) 2471-2477. MR 1897474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Igor Nikolaev. Geometry of a crossed product. Proc. Amer. Math. Soc. 128 (2000) 1177-1183. MR 1654101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert A. Wolak. Basic forms for transversely integrable singular Riemannian foliations. Proc. Amer. Math. Soc. 128 (2000) 1543-1545. MR 1662230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert A. Wolak. Growth of leaves in transversely affine foliations. Proc. Amer. Math. Soc. 127 (1999) 2167-2173. MR 1473682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. D. Long and A. W. Reid. Simple quotients of hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 126 (1998) 877-880. MR 1459136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Cooper and D. D. Long. Foliations of some 3-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998) 925-931. MR 1443821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Philippe Tondeur. A characterization of Riemannian flows . Proc. Amer. Math. Soc. 125 (1997) 3403-3405. MR 1415373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Janez Mrcun. On the stability of equivariant foliations. Proc. Amer. Math. Soc. 125 (1997) 1561-1570. MR 1402875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] PawełG. Walczak. Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 903-906. MR 1227531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Cantwell and Lawrence Conlon. Foliations of $E(5\sb 2)$ and related knot complements . Proc. Amer. Math. Soc. 118 (1993) 953-962. MR 1151808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia